Nonresonance theory for semilinear operator equations under regularity conditions

Abstract

A general nonresonance theory of semilinear operator equations under regularity conditions is developed. Existence of weak solutions (in the energetic space) is established by means of several fixed point principles. Typical applications to elliptic equations with convection terms are presented.

Authors

Dezideriu Muzsi
Department of Applied Mathematics Babes–Bolyai University

Radu Precup
Department of Mathematics Babes-Bolyai University, Cluj-Napoca, Romania

Keywords

nonlinear operator equation, fixed point, nonresonance, eigenvalues, energetic norm, elliptic equation.

Paper coordinates

D. Muzsi, R. Precup, Nonresonance theory for semilinear operator equations under regularity conditions, Annals of the Tiberiu Popoviciu Seminar of Functional Equations, Approximation and Convexity, 6 (2008), 75-89.

PDF

About this paper

Journal

Annals of the Tiberiu Popoviciu Seminar
of Functional Equations, Approximation and Convexity

Publisher Name
DOI
Print ISSN
Online ISSN

1584-4536

google scholar link

2008

Related Posts